MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-CORK TRIDENT PSL HA SOLID BACK 46MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-CORK TRIDENT PSL HA SOLID BACK 46MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 540-11-46D
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Weakness (2145); Injury (2348)
Date of Event 02/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: trident 0 deg x3 insert 32mm head, 623-00-32d, mnl7re; delta v-40 ceramic head 32/0, 6570-0-132, (b)(4).It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Device not returned.
 
Event or Problem Description
It was reported that the patient's right hip was revised due to pain and weakness in the hip.The rep reported that there were no allegations against the implants and that patient's soft tissue problems were the primary cause.The patient's shell, head and liner were revised.Rep provided the surgeon notes, office visit notes, and the primary usage sheet and reported that no further information will be released by the hospital or surgeon.

Brand Name
TRIDENT PSL HA SOLID BACK 46MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
IE  NA
MDR Report Key9868290
Report Number0002249697-2020-00586
Device Sequence Number10902906
Product Code LPH
UDI-Device Identifier04546540237804
UDI-Public04546540237804
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K143085
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Model Number540-11-46D
Device Catalogue Number540-11-46D
Device Lot Number471751001
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/24/2020
Initial Report FDA Received Date03/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR
Patient Weight162